Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2016, Article ID 6347961, 13 pages
http://dx.doi.org/10.1155/2016/6347961
Research Article

The Bi-Integrable Couplings of Two-Component Casimir-Qiao-Liu Type Hierarchy and Their Hamiltonian Structures

Department of Applied Mathematics, China Agricultural University, Beijing 100083, China

Received 13 March 2016; Accepted 29 June 2016

Academic Editor: Boris G. Konopelchenko

Copyright © 2016 Juhui Zhang and Yuqin Yao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. J. Olver and P. Rosenau, “Tri-Hamiltonian duality between solitons and solitary-wave solutions having compact support,” Physical Review E. Statistical, Nonlinear, and Soft Matter Physics, vol. 53, no. 2, pp. 1900–1906, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  2. Z. J. Qiao and L. P. Liu, “A new integrable equation with no smooth solitons,” Chaos, Solitons & Fractals, vol. 41, no. 2, pp. 587–593, 2009. View at Publisher · View at Google Scholar · View at Scopus
  3. Z. J. Qiao, “New integrable hierarchy, its parametric solutions, cuspons, one-peak solitons, and M/W-shape peak solitons,” Journal of Mathematical Physics, vol. 48, no. 8, Article ID 082701, 20 pages, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. J. Li and Z. Qiao, “Bifurcations of traveling wave solutions for an integrable equation,” Journal of Mathematical Physics, vol. 51, article 042703, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. V. Marinakis, “Higher-order equations of the KdV type are integrable,” Advances in Mathematical Physics, vol. 2010, Article ID 329586, 5 pages, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  6. S. Sakovich, “Smooth soliton solutions of a new integrable equation by Qiao,” Journal of Mathematical Physics, vol. 52, article 023509, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. W. X. Ma, “Integrable couplings of vector AKNS soliton equations,” Journal of Mathematical Physics, vol. 46, no. 3, pp. 033507–033525, 2005. View at Publisher · View at Google Scholar
  8. T.-C. Xia, F.-J. Yu, and D.-Y. Chen, “The multi-component Yang hierarchy and its multi-component integrable coupling system with two arbitrary functions,” Chaos, Solitons and Fractals, vol. 24, no. 1, pp. 235–240, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  9. L. Luo and E. Fan, “The algebraic structure of discrete zero curvature equations associated with integrable couplings and application to enlarged Volterra systems,” Science in China. Series A. Mathematics, vol. 52, no. 1, pp. 147–159, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. Y. Zhang and E. Fan, “Coupling integrable couplings and bi-Hamiltonian structure associated with the Boiti-Pempinelli-Tu hierarchy,” Journal of Mathematical Physics, vol. 51, article 083506, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. G. Z. Tu, “The trace identity, a powerful tool for constructing the Hamiltonian structure of integrable systems,” Journal of Mathematical Physics, vol. 30, no. 2, pp. 330–338, 1989. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. G. Z. Tu, “A trace identity and its applications to the theory of discrete integrable systems,” Journal of Physics A: Mathematical and General, vol. 23, no. 17, pp. 3903–3922, 1990. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. W. X. Ma and M. Chen, “Hamiltonian and quasi-Hamiltonian structures associated with semi-direct sums of Lie algebras,” Journal of Physics A: General Physics, vol. 39, no. 34, pp. 10787–10801, 2006. View at Google Scholar
  14. W.-X. Ma, X.-X. Xu, and Y. F. Zhang, “Semi-direct sums of Lie algebras and continuous integrable couplings,” Physics Letters A, vol. 351, no. 3, pp. 125–130, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. W.-X. Ma, X.-X. Xu, and Y. F. Zhang, “Semidirect sums of Lie algebras and discrete integrable couplings,” Journal of Mathematical Physics, vol. 47, no. 5, Article ID 053501, 5 pages, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. W. X. Ma, “A new hierarchy of Liouville integrable generalized Hamiltonian equations and its reduction,” Chinese Annals of Mathematics, Series A, vol. 13, no. 1, pp. 115–123, 1992 (Chinese). View at Google Scholar · View at MathSciNet
  17. Y. B. Zeng and X. Cao, “Separation of variables for higher-order binary constrained flows of the Tu hierarchy,” Advance in Mathematics, vol. 2, no. 2, pp. 135–147, 2002. View at Google Scholar
  18. X. X. Xu, “A generalized Wadati-Konno-Ichikawa hierarchy and new finite-dimensional integrable systems,” Physics Letters A, vol. 301, no. 3-4, pp. 250–262, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. W.-X. Ma, “Variational identities and applications to Hamiltonian structures of soliton equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 12, pp. e1716–e1726, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. F. Guo and Y. Zhang, “The quadratic-form identity for constructing the Hamiltonian structure of integrable systems,” Journal of Physics. A. Mathematical and General, vol. 38, no. 40, pp. 8537–8548, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. W.-X. Ma, “Integrable couplings of vector AKNS soliton equations,” Journal of Mathematical Physics, vol. 46, no. 3, pp. 033507–033525, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. S. M. Yu, Y. Q. Yao, S. F. Shen, and W.-X. Ma, “Bi-integrable couplings of a Kaup-Newell type soliton hierarchy and their bi-Hamiltonian structures,” Communications in Nonlinear Science & Numerical Simulation, vol. 23, no. 1–3, pp. 366–377, 2015. View at Publisher · View at Google Scholar · View at Scopus
  23. Y. Zhang, H. Dong, and Z. Li, “Integrable couplings of the TB hierarchy and its Hamiltonian structure,” Annals of Differential Equations, vol. 24, no. 1, pp. 112–116, 2008. View at Google Scholar · View at MathSciNet
  24. W. X. Ma, J. H. Meng, and H. Q. Zhang, “Integrable couplings, variationmal identities and Hamiltonian formulations,” in Proceedings of the 6th International Federation of Nonlinear Analysts Conference, pp. 1–17, 2012.
  25. F. K. Guo and Y. F. Zhang, “The integrable coupling of the AKNS hierarchy and its Hamiltonian structure,” Chaos, Solitons & Fractals, vol. 32, no. 5, pp. 1898–1902, 2007. View at Publisher · View at Google Scholar · View at Scopus
  26. W. X. Ma, “A soliton hierarhy associated with so(3,R),” Applied Mathematics & Computation, vol. 220, no. 4, pp. 117–122, 2013. View at Google Scholar
  27. W.-X. Ma, “A spectral problem based on (3,R) and its associated commuting soliton equations,” Journal of Mathematical Physics, vol. 54, no. 10, Article ID 103509, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  28. W. X. Ma, “Loop algebras and bi-integrable couplings,” Chinese Annals of Mathematics, Series B, vol. 33, no. 2, pp. 207–224, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  29. W. X. Ma, “Integrable couplings and matrix loop algebra,” in Proceedings of the Nonlinear and Modern Mathematical Physics: Proceedings of the 2nd International Workshop, vol. 1562 of AIP Conference Proceedings, pp. 105–122, Tampa, Fla, USA, March 2013. View at Publisher · View at Google Scholar
  30. W.-X. Ma, “Nonlinear continuous integrable Hamiltonian couplings,” Applied Mathematics & Computation, vol. 217, no. 17, pp. 7238–7244, 2011. View at Publisher · View at Google Scholar · View at Scopus